# SDR QXEA200601848

- Difficulty date: July 12, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 11,870 hours, 8,630 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - OIL ODOR IN CABIN AND COCKPIT, ODOR DISSIPATES WHEN THE APU IS SHUT DOWN.  MAINTENANCE PERFORMED A DETAILED INSPECTION OF THE APU INCLUDING THE DUCT AND OIL SYSTEMS, NO DEFECTS NOTED.  GROUND RUN ON ENGINES AT HIGH POWER FOR 20 MINUTES AND VARIOUS SETTINGS FOR 20 MINUTES.  RAN BETWEEN APU AIR AND ENGINE BLEED AIR.  NO DEFECTS OR ODORS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
